# SDR SWIA200515885

- Difficulty date: November 23, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 9,117 hours, 7,066 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2233
- Condition: Malfunctioned
- Location: Brake Position
- Part time: 4,503 hours, 3,997 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL INFLIGHT CAUTION MSG.  REPLACED BRAKE & POSITION SENSOR UNIT IAW CRJ MM 27-51-10.  OPERATIONAL CHECK GOOD.
